# SDR FDEA201007142513

- Difficulty date: July 14, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 118627201006
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MCD-STA 460 BETWEEN S-1 AND S-2L AND S-3L AND S-4L  FASTNERS IN (2) AREAS ARE   FOUND TO BE MISLOCATED DEVIATION TO SKIN FASTNER PATTERN AT STA 460 FROM S-1 TO S-4L WAS DETERMINED TO BE STRUCTURALLY ACCEPTABLE IAW NON CONFORMITY/REJECTION REPORT MAE/AIDC/118, PAGE 1/5. THIS N/R IS FOR TIME TRACKING PURPOSES ONLY REF EA F-5330-141161, FIRST STAGE APPROVAL/DTA PENDING AND 8110-3 DATED JULY 1, 2010.
